# SDR REXA2024111201470

- Difficulty date: October 21, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670319361
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333-FS349 STGR 18L IS CORRODE AT CANNON PLUG MOUNT POINT.    REMOVED AND INSTALLED STGR 19L BETWEEN FS 310 - FS 349 IAW CRJ 700 SRM 51-42-06-001-001-A01
